# SDR DALA2022080405371

- Difficulty date: August 3, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N308DN
- Make and model: Airbus A321-211
- Aircraft serial: 7233
- Aircraft time: 14,389 hours, 7,271 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTERANCE AREA LH SIDE FR 68 2ND BEAM FROM THE LEFT UNDER FLOOR PANEL 261 LG BEAM HAS BULGED AREA SHOWING CORROSION. REMOVED CORROSION AND EVALUATED AFT WET AREA FLOOR BEAM Y765 WITH A REMAING THICKNESS OF .127 AND OUT OF LIMITS REPAIRED FLOOR BEAM Y765 IAW ERA 600977-14 REV ORIGINAL. (LP# 2349169)
